# SDR 4VAA20231021008

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N462PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 046
- Aircraft time: 35,356 hours, 40,677 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: F, O

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED AN APU FIRE MESSAGE DURING FLIGHT AND DISCHARGED THE APU FIRE BOTTLE. THE AIRCRAFT IS CURRENTLY OUT OF SERVICE AND THE FINAL CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
